Conformal Killing Vector Fields of Riemannian Manifolds

Authors

  • Md Shapan Miah Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh
  • Khondokar M Ahmed Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh

DOI:

https://doi.org/10.3329/dujs.v70i2.62601

Keywords:

Manifolds, pseudo-Riemannian spaces, Multi-linear algebra, tensor, curvature, Riemannian metrices, Levi-Civita connections, Killing vector fields

Abstract

The main aim of this article to study about vector fields of manifold and how these vector fields will be Killing and Conformal Killing vector fields. Conformal transformation of Weyl rescaling which is conformally related to metrices from g to g, Levi-Civita connection Δ , Lie derivative, torsion with tensor concept of manifold N in a multi-linear map have been treated in this paper. Finally, we have been proved Example 3.02and established the theorem 6.02 on Conformal Killing vector fields.

Dhaka Univ. J. Sci. 70(2): 18-22, 2022 (July)

Downloads

Download data is not yet available.
Abstract
2
PDF
1

Downloads

Published

2022-12-18

How to Cite

Miah, M. S. ., & Ahmed, K. M. (2022). Conformal Killing Vector Fields of Riemannian Manifolds. Dhaka University Journal of Science, 70(2), 18–22. https://doi.org/10.3329/dujs.v70i2.62601

Issue

Section

Articles